×

On the uniqueness of meromorphic functions that share four values in one angular domain. (English) Zbl 1167.30012

Summary: The main purpose of this paper is to investigate the uniqueness of transcendental meromorphic functions that share four values in an angular domain which is an unbounded subset of the whole complex plane. From one of our main results, a question of J.-H. Zheng [Complex Variables, Theory Appl. 48, No. 9, 777–785 (2003; Zbl 1041.30009)] is completely answered. Furthermore, we give an example to explain the necessity of the condition
\[ \lim\limits_{r\to\infty}\frac{S_{\alpha,\beta}(r,f)}{\log(rT(r,f))}=\infty \]
in our result.

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory

Citations:

Zbl 1041.30009
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cao, T.-B.; Yi, H.-X., Analytic functions sharing three values DM in one angular, J. Korean math. soc., 45, 6, 1523-1534, (2008) · Zbl 1173.30016
[2] Eremenko, A.; Ostrovskii, I.V.; Sodin, M., Anatolii asirovich gol’dberg, Complex var. elliptic equ., 37, 1-4, 1-51, (1998) · Zbl 1054.01007
[3] Goldberg, A.A.; Ostrovskii, I.V., The distribution of values of meromorphic functions, (1970), Nauka Moscow, (in Russian)
[4] Gundersen, G.G., Meromorphic functions that share three values IM and a fourth value CM, Complex var. elliptic equ., 20, 99-106, (1992) · Zbl 0773.30032
[5] Gundersen, G.G., Meromorphic functions that share three or four values, J. London math. soc., 20, 2, 457-466, (1979) · Zbl 0413.30025
[6] Hayman, W.K., Meromorphic functions, (1964), Clarendon Press Oxford · Zbl 0115.06203
[7] Lin, W.-C.; Mori, S.; Tohge, K., Uniqueness theorems in an angular domain, Tohoku math. J., 58, 4, 509-527, (2006) · Zbl 1134.30026
[8] Nevanlinna, R., Le théorème de picard – borel et la théorie des fonctions méromorphes, (1974), Chelsea Publishing Co. New York, (in French) · Zbl 0357.30019
[9] Wu, Z.-J., A remark on uniqueness theorems in an angular domain, Proc. Japan acad. ser. A, 64, 6, 73-77, (2008) · Zbl 1157.30024
[10] Wu, S.-J., On the location of zeros of solutions of \(f'' + A(z) f = 0\) where \(A(z)\) is entire, Math. scand., 74, 293-312, (1994) · Zbl 0827.34003
[11] Xu, J.-F.; Yi, H.-X., On uniqueness of meromorphic functions with shared four values in some angular domains, Bull. malays. math. sci. soc., 31, 1, 1-9, (2008)
[12] Yang, L.; Yang, C.-C., Angular distribution of values of \(f f^\prime\), Sci. China ser. A, 37, 3, 284-294, (1994) · Zbl 0804.30024
[13] Yi, H.-X.; Yang, C.-C., Uniqueness theory of meromorphic functions, (2003), Kluwer
[14] Zheng, J.-H., On uniqueness of meromorphic functions with shared values in some angular domains, Canad. math. bull., 47, 1, 152-160, (2004) · Zbl 1045.30019
[15] Zheng, J.-H., On uniqueness of meromorphic functions with shared values in one angular domain, Complex var. elliptic equ., 48, 9, 777-785, (2003) · Zbl 1041.30009
[16] Zheng, J.-H., On transcendental meromorphic functions with radially distributed values, Sci. China ser. A, 47, 3, 401-416, (2003) · Zbl 1081.30032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.